# SDR EE4Y2016052500023

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 16,895 hours, 10,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR FRAME 88 BETWEEN STR B10 AND 11 LT SKIN WITH SCRATCH.  DAMAGE HAS BEEN REPORTED UNDER NON ROUTINE ITEM A1E143, 2-221.  REPAIR OF DAMAGE HAS BEEN ACCOMPLISHED UNDER ETD2016-190-048783, INSTRUCTION AND APPROVED.
